Alert archive / Missouri / Flash Flood Warnings in 2011
Flash Flood Warning 48, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 27, 2011, 2:32 PM CDT for Butler County, Missouri. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 2:32 PM CDT (19:32 UTC)
- Expired
- Apr 28, 2011, 2:30 PM CDT
- In force
- 24 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Butler County, MO
The radar
The Paducah radar (KPAH), 150 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
257
WGUS53 KPAH 271932
FFWPAH
MOC023-280730-
/O.NEW.KPAH.FF.W.0048.110427T1932Z-110428T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
232 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
BUTLER COUNTY IN SOUTHEAST MISSOURI...
THIS INCLUDES THE CITY OF POPLAR BLUFF...
* UNTIL 230 AM CDT THURSDAY
* COUNTY EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO INDICATE THE
LEVEE ALONG THE BLACK RIVER FROM POPLAR BLUFF TO QULIN REMAINS
COMPROMISED IN SEVERAL LOCATIONS. AN ADDITIONAL BREACH ALONG THE
LEVEE TO THE BLACK RIVER OCCURRED LAST NIGHT ALONG COUNTY HIGHWAY
202 BETWEEN HIGHWAY HH AND HIGHWAY 53...AFFECTING MAINLY FARMLAND
AREAS. THE RIVER HAS CRESTED AT THIS TIME...BUT HAS FALLEN VERY
SLOWLY TODAY. THIS WILL CONTINUE MAXIMIZE THE POTENTIAL OF AN
EVENTUAL FAILURE OF THE LEVEE SYSTEM.
THE AREA OF GREATEST CONCERN IS SOUTH AND EAST OF POPLAR BLUFF TO HH
HIGHWAY...AND IS BOUNDED BY THE BLACK RIVER TO THE EAST AND STATE
HIGHWAY 142 TO THE WEST. COUNTY OFFICIALS HAVE PREVIOUSLY EVACUATED
APPROXIMATELY 500 STRUCTURES...WHICH IMPACTS ABOUT 1000 PEOPLE...IN
THE SOUTHEASTERN PORTION OF THE CITY OF POPLAR BLUFF.
* ADDITIONAL THUNDERSTORM ACTIVITY WILL BRING ANOTHER ONE TO TWO
INCHES OF RAIN TO THE COUNTY THROUGH THE REMAINDER OF WEDNESDAY
AFTERNOON AND INTO THE EARLY EVENING. ALTHOUGH THE RAIN WILL STOP
COMPLETELY LATER THIS EVENING...RUNOFF FROM THIS RAIN WILL STILL
CONTINUE TO CAUSE RISES IN WATER LEVELS OVERNIGHT.
* LOCATIONS IMPACTED INCLUDE POPLAR BLUFF...AND RURAL AREAS BETWEEN
POPLAR BLUFF AND THE BLACK RIVER NORTH OF QULIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3650 9058 3668 9060 3669 9063 3681 9063
3682 9067 3692 9068 3693 9067 3692 9026
3687 9026 3685 9022 3678 9021 3668 9015
3663 9015 3660 9018 3655 9018 3650 9023
$$
SMITH1 follow-up statement
236
WGUS53 KPAH 280723
FFWPAH
MOC023-281930-
/O.EXT.KPAH.FF.W.0048.000000T0000Z-110428T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
223 AM CDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BUTLER COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 230 PM CDT THURSDAY
* COUNTY EMERGENCY MANAGEMENT OFFICIALS CONTINUE TO INDICATE THE
LEVEE ALONG THE BLACK RIVER FROM POPLAR BLUFF TO QULIN REMAINS
COMPROMISED IN SEVERAL LOCATIONS. THE RIVER HAS CRESTED AND IS
FALLING SLOWLY. POPLAR BLUFF REPORTED THAT THE WATERS ARE RECEDING
IN THE CITY. HOWEVER...THE POTENTIAL OF AN EVENTUAL FAILURE OF THE
LEVEE SYSTEM REMAINS...ESPECIALLY DOWNSTREAM OF POPLAR BLUFF
THE AREA OF GREATEST CONCERN IS SOUTH AND EAST OF POPLAR BLUFF TO
HH HIGHWAY...AND IS BOUNDED BY THE BLACK RIVER TO THE EAST AND
STATE HIGHWAY 142 TO THE WEST. COUNTY OFFICIALS HAVE EVACUATED
APPROXIMATELY 500 STRUCTURES...WHICH IMPACTS ABOUT 1000
PEOPLE...IN THE SOUTHEASTERN PORTION OF THE CITY OF POPLAR BLUFF.
* LOCATIONS IMPACTED INCLUDE POPLAR BLUFF...AND RURAL AREAS BETWEEN
POPLAR BLUFF AND THE BLACK RIVER NORTH OF QULIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3650 9058 3668 9060 3669 9063 3681 9063
3682 9067 3692 9068 3693 9067 3692 9026
3687 9026 3685 9022 3678 9021 3668 9015
3663 9015 3660 9018 3655 9018 3650 9023
$$
DRSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 1:16 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 27, 1:16 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
116 PM CDT WED APR 27 2011
.DISCUSSION...
SLIGHT RISK OF SEVERE IS FOR PRIMARY HAZARD OF LARGE HAIL GIVEN
COOLING MID TROPOSPHERIC TEMPS...AIDED/ABETTED BY STEEP MID LEVEL
LAPSE RATES AS LOW PRESSURE SYSTEM LIFTS OVERHEAD AND SWEEPS THRU.
WILL HAVE TO WATCH DEVELOPING HELICITY PROFILES WITH LOW INCOMING
IN CASE TORNADIC THREAT DEVELOPS...SPC BEING ON TOP OF THAT
ALREADY PER EARLIER CONFERENCE CALL.
GRADIENT WINDS WILL ENHANCE WITH SURFACE LOW MOVING THRU AND
SHOULD SEE WINDS SHIFTING FROM SLYS TO WSLYS/NWLYS WITH TIME. SOME
GUSTS TO NEAR ADVISORY THRESHOLDS MAY BE POSSIBLE.
ANOTHER 1 TO POTENTIALLY 1.5" OF RAINFALL CAN BE EXPECTED WITH THE
SYSTEM PASSAGE THROUGH THIS EVENING. WE WILL THEREFORE LEAVE THE
FFA RUNNING THRU ITS INHERITED EXPIRATION TIME OF 700 PM...AND
CONTINUE OUTLOOK/FORECAST FOR HEAVY RAIN AS WELL.
CLEARING/IMPROVING CONDITIONS EXPECTED LATER TONIGHT-TOMORROW AND
SHOULD LAST INTO/THRU MUCH OF THE DAY SATURDAY...OFFERING MUCH
NEEDED REPRIEVE FROM SVR WX/HEAVY RAIN. SAVE EXCEPTION IS SMALLISH
CYCLONIC FLOW ENERGY POPS FOR THURSDAY PM/EVENING...BUT QPF SHOULD
BE LIGHT.
NEXT BEST CHC PCPN IS LATER IN THE WEEKEND...SPECIFICALLY SAT
NIGHT-SUN NIGHT TIME FRAME WITH ANOTHER SYSTEM PASSAGE AND
POTENTIALLY AN INCH OR TWO MORE OF RAINFALL. HAVE MENTIONED THIS
IN HWO AND WILL BE SOMETHING TO KEEP AN EYE UPON WITH REGARD TO
CONTINUED FLOODING.
&&
.AVIATION...
CONVECTIVE OUTBREAK WITH SYSTEM PASSAGE THIS PM WILL LOWER CIGS
FROM MVFR TO IFR AT TIMES. IFR VSBYS IN HEAVY RAIN ARE POSSIBLE
AND HAIL IS THE SVR WX THREAT...THOUGH NOT IN TAFS (YET). AS THE
SURFACE WAVE PASSES...GRADIENT WINDS COULD YIELD SOME GUSTS NEAR
30 KTS AT TIMES...WITH WINDS SHIFTING FROM SOUTHERLYS TO WESTERLYS
OR NORTHWESTERLYS OVER THE COURSE OF THE EVENING. GRADUAL
IMPROVEMENT BACK TO VFR EXPECTED LATE TONIGHT INTO TOMORROW AS THE
SYSTEM PUSHES EAST.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 27, 12:46 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1246 PM CDT WED APR 27 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1246 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 PM FOR WESTERN KENTUCKY...FAR SOUTHERN ILLINOIS...AND MOST OF SOUTHEAST MISSOURI. LARGE HAIL IS THE PRIMARY HAZARD...THOUGH ISOLATED DAMAGING WIND GUSTS AND TORNADOES ARE POSSIBLE. SEE THE WATCH FOR DETAILS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE AREA. THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER FLOODING WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES THROUGH THIS EVENING. THIS IS A PARTICULARLY DANGEROUS SITUATION. PLEASE REFER TO THE ANY ONGOING FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...MAINLY ALONG AND SOUTH OF THE OHIO RIVER. LARGE HAIL...DAMAGING WIND GUSTS...AND ISOLATED TORNADOES ARE ALL POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE POTENTIAL FOR MAJOR TO CATASTROPHIC RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE PERIOD. IN ADDITION...THERE IS SOME POTENTIAL FOR ANOTHER ROUND OF HEAVY RAINS LATER IN THE WEEKEND...ESPECIALLY SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED.
In the hours before
Local storm report, Apr 27, 1:31 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
131 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL WAPPAPELLO 36.94N 90.27W
04/27/2011 E1.00 INCH WAYNE MO OTHER FEDERAL
AT WAPPAPELLO DAM FROM CORPS OF ENGINEERS
&&
RSTLocal storm report, Apr 27, 1:41 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
141 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL ZALMA 37.14N 90.08W
04/27/2011 E1.00 INCH BOLLINGER MO TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL
&&
RSTLocal storm report, Apr 27, 1:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
156 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL JACKSON 37.38N 89.65W
04/27/2011 E1.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
&&
RSTLocal storm report, Apr 27, 1:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
159 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL JACKSON 37.38N 89.65W
04/27/2011 E1.50 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
&&
RSTLocal storm report, Apr 27, 2:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
202 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL FRUITLAND 37.45N 89.64W
04/27/2011 E1.75 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
&&
RSTLocal storm report, Apr 27, 2:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
204 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL JACKSON 37.38N 89.65W
04/27/2011 E1.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
&&
RSTThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:04 PM CDT | Flash Flood Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard, Wayne | 6 hr |
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | PAH | New Madrid, Scott, Stoddard | 25 min |
| Apr 26, 7:36 PM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 26, 7:49 PM CDT | Flash Flood Warning | PAH | Bollinger, Cape Girardeau, Mississippi, Perry, Scott | 6 hr |
| Apr 27, 2:30 AM CDT | Flash Flood Warning | PAH | Butler | 12 hr |
| Apr 27, 9:03 AM CDT | River Flood Warning | PAH | Carter | 82 min |
| Apr 27, 9:10 AM CDT | Areal Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 48 hr |
| Apr 27, 12:31 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley | 33 min |
| Apr 27, 12:58 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 32 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 29 min |
| Apr 27, 1:28 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 32 min |
| Apr 27, 1:34 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 26 min |
| Apr 27, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau | 26 min |
| Apr 27, 1:59 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Wayne | 31 min |
| Apr 27, 2:26 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 34 min |
| Apr 27, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 30 min |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | PAH | Wayne | 37 min |
| Apr 27, 3:04 PM CDT | Severe Thunderstorm Warning | PAH | Butler | 26 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | PAH | Butler | 24 min |
| Apr 27, 3:31 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard | 29 min |
| Apr 27, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 41 min |
| Apr 27, 3:41 PM CDT | Tornado Warning | PAH | Bollinger | 19 min |
| Apr 27, 3:43 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 17 min |
| Apr 27, 3:52 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 23 min |
| Apr 27, 3:55 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, New Madrid, Scott, Stoddard | 35 min |
| Apr 27, 3:59 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott | 31 min |
| Apr 27, 4:01 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau | 14 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 29 min |
| Apr 27, 4:22 PM CDT | Flash Flood Warning | PAH | Bollinger, Cape Girardeau, Perry | 6 hr |
| Apr 27, 4:25 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott | 35 min |
Nearby
Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.